# SDR DALA2015021801434

- Difficulty date: February 13, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 50,208 hours, 18,378 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Leaking
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR SNUBBER LEAKING FROM UPPER SEAL.  R & R THE SNUBBER IAW AMM 52-11.
